Alert archive / Pennsylvania / Frost Advisories in 2012

Frost Advisory 4, NWS State College, PA

April 29, 201213 counties in Pennsylvania

NWS State College, PA issued this frost advisory at Apr 29, 2012, 9:51 AM EDT for 13 counties in Pennsylvania. It took effect at Apr 30, 2012, 3:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2012, 9:51 AM EDT (13:51 UTC)
In effect from
Apr 30, 2012, 3:00 AM EDT
Expired
Apr 30, 2012, 8:29 AM EDT
In force
5 hr
Issued by
NWS State College, PA

Counties Adams County, PA, Blair County, PA, Cambria County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Mifflin County, PA, Perry County, PA, York County, PA

The radar

The State College radar (KCCX), 90 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 1.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WWUS71 KCTP 291351
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
951 AM EDT SUN APR 29 2012

PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-300300-
/O.UPG.KCTP.FZ.A.0010.120430T0700Z-120430T1300Z/
/O.NEW.KCTP.FZ.W.0016.120430T0700Z-120430T1300Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...TROUT RUN...
LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...
DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
951 AM EDT SUN APR 29 2012

...A FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. THE
THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES...IN THE LOWER TO MID 20S ACROSS THE MOUNTAINS OF
  NORTHERN PENNSYLVANIA...AND IN THE UPPER 20S TO LOWER 30S IN THE
  CENTRAL VALLEYS AND MIDDLE SUSQUEHANNA VALLEY.

* TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS MONDAY. 

* IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS WILL BE
  DAMAGED...OR POSSIBLY DESTROYED IF LEFT OUTSIDE OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ024>028-036-056-057-059-063>066-300300-
/O.NEW.KCTP.FR.Y.0004.120430T0700Z-120430T1300Z/
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-FRANKLIN-PERRY-DAUPHIN-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...CHAMBERSBURG...NEWPORT...
HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...
LANCASTER
951 AM EDT SUN APR 29 2012

...A FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. 

* TEMPERATURES...OVERNIGHT LOWS BETWEEN 33 AND 36 DEGREES.

* TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS MONDAY.

* IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS COULD BE DAMAGED
  IF LEFT OUTSIDE OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

LAMBERT
3 follow-up statements
044 
WWUS71 KCTP 291754
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
154 PM EDT SUN APR 29 2012

PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-301300-
/O.CON.KCTP.FZ.W.0016.120430T0700Z-120430T1300Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...TROUT RUN...
LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...
DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
154 PM EDT SUN APR 29 2012

...A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
MONDAY...

* TEMPERATURES...IN THE LOWER TO MID 20S ACROSS THE MOUNTAINS OF
  NORTHERN PENNSYLVANIA WITH A HARD KILLING FREEZE. THE CENTRAL
  VALLEYS AND COMMUNITIES THROUGHOUT THE SUSQUEHANNA RIVER VALLEY
  WILL SEE OVERNIGHT LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS MONDAY.

* IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS WILL BE 
  DAMAGED...OR POSSIBLY DESTROYED IF LEFT OUTSIDE OR 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THE HARD FREEZE ACROSS THE
NORTHERN MOUNTAINS COULD DESTROY SENSITIVE VEGETATION AND
FLOWERING PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS
IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED
OR BROUGHT INSIDE.

&&

$$

PAZ024>028-036-056-057-059-063>066-301300-
/O.CON.KCTP.FR.Y.0004.120430T0700Z-120430T1300Z/
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-FRANKLIN-PERRY-DAUPHIN-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...CHAMBERSBURG...NEWPORT...
HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...
LANCASTER
154 PM EDT SUN APR 29 2012

...A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
MONDAY...

* TEMPERATURES...OVERNIGHT LOWS BETWEEN 33 AND 36 DEGREES.

* TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS MONDAY.

* IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS COULD BE 
  DAMAGED IF LEFT OUTSIDE OR UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

LAMBERT
746 
WWUS71 KCTP 300751
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
351 AM EDT MON APR 30 2012

PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-301300-
/O.CON.KCTP.FZ.W.0016.000000T0000Z-120430T1300Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...TROUT RUN...
LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...
DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
351 AM EDT MON APR 30 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...THE MOUNTAINS OF NORTHERN PENNSYLVANIA WILL BE IN
  THE LOWER TO MID 20S THIS MORNING. THE CENTRAL VALLEYS AND
  COMMUNITIES THROUGHOUT THE SUSQUEHANNA RIVER VALLEY WILL BE IN
  THE UPPER 20S TO LOWER 30S.

* TIMING...EARLY THIS MORNING.

* IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS WILL BE 
  DAMAGED...OR POSSIBLY DESTROYED IF LEFT OUTSIDE OR 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THE HARD FREEZE ACROSS THE
NORTHERN MOUNTAINS COULD DESTROY SENSITIVE VEGETATION AND
FLOWERING PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS
IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE.

&&

$$

PAZ024>028-036-056-057-059-063>066-301300-
/O.CON.KCTP.FR.Y.0004.000000T0000Z-120430T1300Z/
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-FRANKLIN-PERRY-DAUPHIN-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...CHAMBERSBURG...NEWPORT...
HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...
LANCASTER
351 AM EDT MON APR 30 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...LOWS BETWEEN 33 AND 36 DEGREES.

* TIMING...EARLY THIS MORNING.

* IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS COULD BE 
  DAMAGED IF LEFT OUTSIDE OR UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
607 
WWUS71 KCTP 301229
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
829 AM EDT MON APR 30 2012



PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-301330-
/O.CAN.KCTP.FZ.W.0016.000000T0000Z-120430T1300Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...TROUT RUN...
LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...
DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
829 AM EDT MON APR 30 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
FREEZE WARNING. 

TEMPERATURES HAVE CLIMBED QUICKLY INTO THE MID AND UPPER 30S OVER
THE PAST HOUR. THEREFORE...THE FREEZE WARNING THAT WAS IN EFFECT
UNTIL 9 AM HAS BEEN CANCELLED.

$$

PAZ024>028-036-056-057-059-063>066-301330-
/O.CAN.KCTP.FR.Y.0004.000000T0000Z-120430T1300Z/
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-FRANKLIN-PERRY-DAUPHIN-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...CHAMBERSBURG...NEWPORT...
HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...
LANCASTER
829 AM EDT MON APR 30 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
FROST ADVISORY. 

TEMPERATURES HAVE CLIMBED QUICKLY TO BETWEEN 40 AND 45 DEGREES
OVER THE PAST HOUR. THEREFORE...THE FROST ADVISORY THAT WAS IN
EFFECT UNTIL 9 AM HAS BEEN CANCELLED.

$$

LAMBERT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at Apr 29, 5:57 AM EDT, 3 hours 54 minutes earlier.

Area forecast discussion, Apr 29, 5:57 AM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
557 AM EDT SUN APR 29 2012

.SYNOPSIS...
A LARGE AREA OF HIGH PRESSURE WILL NOSE SOUTHEAST FROM THE GREAT
LAKES TODAY. WARMER WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING
WEEK AS AN UPPER RIDGE BECOMES ANCHORED OVER THE SOUTHEAST STATES
AND WESTERN ATLANTIC. AT THE SAME TIME...THE PATTERN SHOULD BECOME
MORE UNSETTLED WITH SEVERAL OPPORTUNITIES FOR CONVECTIVE
RAINFALL...ESPECIALLY DURING THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TEMPS FALLING ON SCHEDULE AS SKIES HAVE CLEARED OUT. SFC HIGH
TAKING OVER AND WILL PROVIDE A CLEAR DAY TODAY. WX PROBLEM OF THE
DAY IS THEREFORE THE MAXES...WHICH WILL HAVE TO SOAR TO GET TO
NORMALS...BUT THIS WILL BE A GREAT DAY FOR LARGE DIURNAL RANGES.
8H TEMPS WILL RISE DESPITE N/NW FLOW...REACHING 0C IN THE NE AND
6C OVER THE LAURELS. DRY AIR IS EASY TO HEAT AND ALMOST-MAY
SUNSHINE WILL ADD AT LEAST 30F ONTO THIS MORNING/S MINS...AND SOME
35F RISES ARE POSSIBLE. HOWEVER...THIS WILL KEEP US JUST A FEW
DEGS BELOW DAILY NORMALS WHICH ARE IN THE 60S FOR THE ENTIRE AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
TEMPS ONCE AGAIN COOL OFF TONIGHT AND THE LIKELIHOOD OF A FREEZE
ACROSS THE NRN HALF OF THE AREA - AND POSSIBILITY IN THE CENTRAL
COS - WILL PROMPT YET ANOTHER FREEZE WATCH FOR MONDAY A.M.
JUST A NOTE OF REMINDER THAT CLIMATOLOGY TELLS US THAT THE AVERAGE
DATE OF THE LAST FREEZE IN THE NORTHWEST MOUNTAINS IS NOT UNTIL
MAY 20TH.

THE SFC RIDGE INCHES TO THE EAST TONIGHT AND WILL BE
OVERHEAD...THEN SLIDES OFF THE EAST COAST ON MONDAY. THE RETURN
FLOW WILL HELP THE TEMPS TO GET BACK INTO THE 60S ON MONDAY...BUT
MOISTURE ALOFT INCREASES AS WELL. THUS...CLOUDS WILL OVERSPREAD
THE REGION ON MONDAY AND SCT SHRA/TSRA BECOME POSSIBLE LATER IN
THE DAY OVER THE WEST. COVERAGE MAY BE RATHER SPOTTY...AND TIMING
MAY KEEP ANY SHRA OFF TO THE WEST THROUGH 00Z TUES...SO WILL KEEP
POPS IN THE CHC RANGE OVER THE WRN THIRD OF THE AREA DURING THE
DAYTIME ON MONDAY. WARM ADVECTION IS STRONG LATE MONDAY AND MONDAY
NIGHT AND PUSHES THE 8H TEMPS 1-2 STD DEVS ABOVE NORMAL BY TUESDAY.
NIGHTTIME STRATIFICATION AND PERHAPS SOME COOLING FROM EARLIER
SHRA WILL MOST LIKELY STABILIZE THE LOW LEVELS MON NIGHT AND ANY
CONVECTION WILL THEN BE ELEVATED. MONDAY NIGHT HOLDS A LIKELIHOOD
OF SHOWERS...BUT COVERAGE IS QUESTIONABLE WITH LITTLE FORCING. BUT
A FOCUS AND MEANS OF LIFT IS THERE WITH A WARM FRONT PUSHING INTO
THE AREA. THUNDER IS POSSIBLE...BUT WILL HOLD OFF MENTIONING IT
JUST YET. MINS WILL BE IN THE 40S AND LOWER 50S...SO TUESDAY TEMPS
HAVE A GOOD START. BUT HIGH PWATS/LOTS OF MOISTURE AND A WARM
FRONT OVERHEAD WILL LEAD TO CLOUDS AND SCT/NMRS SHRA. THIS SHOULD
KEEP TEMPS IN THE 60S AND LOWER 70S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE WARMING TREND WILL CONTINUE THROUGH MID WEEK DUE TO WARM
SOUTHERLY FLOW. THE ZONAL FLOW THROUGH THE MIDDLE OF THE WEEK
WILL ALLOW FOR ANY SHORT WAVE RIPPLING THROUGH THE PATTERN TO
BRING A CHANCE FOR SHOWERS...MAINLY IN THE AFTERNOONS. A DECENT
GRADIENT THURSDAY MAY ALLOW FOR GUSTIER WINDS. THE MODELS ARE IN
AGREEMENT THROUGH THURSDAY AS THE EC AND THE GFS BEGIN TO DIVERGE
FRIDAY. THE EC SPEEDS UP THE THE PROGRESSION OF THE UPPER LEVEL
LOWS THROUGH THE CENTRAL CONUS FRIDAY MORNING. THIS THEN ALLOWS
THE TWO MODELS TO BECOME OUT OF PHASE. BOTH MODELS KEEPS WARM AIR
THROUGH THE AREA THROUGH THE END OF THE WEEK...WITH COOLER TEMPS
ADVECTING IN NEXT WEEKEND. HAVE KEPT 30 POPS OVER MUCH OF THE
REGION...ESPECIALLY THE ELEVATED AREAS...THURSDAY AND FRIDAY.
CURRENTLY THERE IS A LOW PROBABILITY FOR ANY PRECIP NEXT WEEKEND.

&&

.AVIATION /10Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS EXPECTED WITH HIGH PRESSURE/DRY AIR MOVING IN AND
CONTINUED CLEAR SKIES THROUGH THE DAY UNDER GOOD SUBSIDENCE. WARM
FRONT MOVES NORTHWARD MONDAY/MONDAY NIGHT...AND CREATES THE FIRST
CHANCE OF SHOWERS THIS WEEK. ZONAL FLOW ALOFT WILL LEAD TO
MULTIPLE CHANCES FOR SHOWERS AND THUNDER THROUGH THE REST OF THE
WEEK AS WEAK WAVES ROLL OVERHEAD.

OUTLOOK...
MON-THU...MAINLY VFR WITH SCT TSTM IMPACTS POSSIBLE.

&&

.FIRE WEATHER...
HIGH PRESSURE WILL BUILD EAST OVER PENNSYLVANIA TODAY. A DRY AIR
MASS ASSOCIATED WITH THIS AREA OF HIGH PRESSURE WILL ALLOW
RELATIVE HUMIDITIES TO FALL BELOW 30 PERCENT ACROSS ALL OF CENTRAL
PA THIS AFTERNOON. HOWEVER...WINDS SHOULD STAY BELOW RED FLAG
WARNING CRITERIA...EXCEPT POSSIBLY IN GUSTS OVER NORTHEASTERN
PARTS OF THE DISTRICT.

RECENT COORDINATION WITH PA FORESTRY OFFICIALS REPORTED THAT FUELS
ARE NOT DRY ENOUGH TO SUPPORT CRITICAL FIRE CONDITIONS. HOWEVER...SINCE
NO SIGNIFICANT RAIN HAS FALLEN IN RECENT DAYS...THAT COULD HAVE
CHANGED. GIVEN WIND SPEED FORECASTS BELOW RED FLAG CRITERIA...WILL HOLD
OFF ON ANY RFWS AT THIS TIME UNTIL WE CAN AGAIN CONTACT STATE FIRE
MANAGERS LATER THIS MORNING.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058.
FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR PAZ004>006-
010>012-017>019-024>028-037-041-042-045-046-049>053-058.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...CERU/GARTNER
AVIATION...LAMBERT/GARTNER
FIRE WEATHER...GARTNER/DANGELO
Hazardous weather outlook, Apr 29, 3:33 AM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
333 AM EDT SUN APR 29 2012

PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-300745-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
333 AM EDT SUN APR 29 2012

...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.
   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ033>036-056-057-059-063>066-300745-
SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
333 AM EDT SUN APR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF FROST ARE POSSIBLE THIS MORNING AND AGAIN LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AREAS OF FROST ARE POSSIBLE MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024>028-300745-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
333 AM EDT SUN APR 29 2012

...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AREAS OF FROST ARE POSSIBLE MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:39 AM EDTFreeze WatchCTPCameron, Centre, Clearfield, Clinton, Columbia, Elk and 11 more6 hr
Apr 29, 9:51 AM EDTFreeze WarningCTPCameron, Centre, Clearfield, Clinton, Columbia, Elk and 11 more23 hr

Nearby

Frost Advisories in Pennsylvania, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.